MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP EXT 8IN MACROB 1Y-CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDEHP EXT 8IN MACROB 1Y-CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2065428
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, has yet to be returned.
 
Event or Problem Description
A medsun mandatory medwatch report (uf/importer # (b)(4)) was received from the user facility stating, ¿¿from staff: rn into to turn patient with another rn.Primary rn checked lines to make sure there was enough slack before turning which there was.When turning the patient, primary rn noticed blood on the bed and found the iv connection tubing to be dislodge from the hub without any tension on the tubing.Epinephrine was running through the tubing at the time, rn quickly switch epinephrine to picc line.Rn notices pressure drop to 99 systolic for a short period of time then bp returned to previous systolic number of 120-130 within an expected timeframe¿ additionally, the customer stated that it is unknown if there were any issues with the set-up/priming because it occurred in the operating room on (b)(6) 2020.The set up was connected to a central line.The rn noticed the breakage when he saw blood on the white sheets and it happened during routine turning.The customer provided a photo and indicated that the break occurred on the tubing near the female adapter.The set was removed and it was not replaced with the same product.No further issues were reported.There was patient involvement, however, there was no report of an adverse event.The event occurred on an unspecified date in (b)(6) 2020.
 
Additional Manufacturer Narrative
H10 - one used list #206540451, ndehp ext 8in macrob 1y-clv-sl; lot #3907078 was received for evaluation.The set was inspected as received and the tubing was disconnected from the distal luer.There was evidence of insufficient solvent coverage on the disconnected tubing end.The tubing od was measured and found to be within specification.The socket was measured with an iso pin gauge and found to be within specification.The complaint of tubing disconnection can be confirmed.The probable cause of the disconnection is due to insufficient solvent applied at the manufacturing location.The lot history was reviewed and no nonconformities were found which would have contributed to the reported complaint.

Brand Name
NDEHP EXT 8IN MACROB 1Y-CLV-SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10960942
Report Number9615050-2020-00264
Device Sequence Number3369161
Product Code FPA
UDI-Device Identifier10887787005858
UDI-Public(01)10887787005858(17)220201(10)3907078
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number2065428
Device Catalogue Number206540451
Device Lot Number3907078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE (UNK MFR)
Patient Age60 YR
Patient Weight136